Volume 22, issue 1 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22, 1 issue

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Macroscopic band width inequalities

Daniel Räde

Algebraic & Geometric Topology 22 (2022) 405–432
Bibliography
1 I K Babenko, Asymptotic invariants of smooth manifolds, Izv. Ross. Akad. Nauk Ser. Mat. 56 (1992) 707 MR1208148
2 I K Babenko, Forte souplesse intersystolique de variétés fermées et de polyèdres, Ann. Inst. Fourier (Grenoble) 52 (2002) 1259 MR1927080
3 M Brunnbauer, B Hanke, Large and small group homology, J. Topol. 3 (2010) 463 MR2651368
4 S Cecchini, A long neck principle for Riemannian spin manifolds with positive scalar curvature, Geom. Funct. Anal. 30 (2020) 1183 MR4181824
5 M Gromov, Filling Riemannian manifolds, J. Differential Geom. 18 (1983) 1 MR697984
6 M Gromov, Large Riemannian manifolds, from: "Curvature and topology of Riemannian manifolds" (editors K Shiohama, T Sakai, T Sunada), Lecture Notes in Math. 1201, Springer (1986) 108 MR859578
7 M Gromov, Width and related invariants of Riemannian manifolds, from: "On the geometry of differentiable manifolds", Astérisque 163–164, Soc. Math. France (1988) 93 MR999972
8 M Gromov, Metric inequalities with scalar curvature, Geom. Funct. Anal. 28 (2018) 645 MR3816521
9 M Gromov, H B Lawson Jr., Spin and scalar curvature in the presence of a fundamental group, I, Ann. of Math. 111 (1980) 209 MR569070
10 L Guth, Metaphors in systolic geometry, from: "Proceedings of the International Congress of Mathematicians, II" (editors R Bhatia, A Pal, G Rangarajan, V Srinivas, M Vanninathan), Hindustan (2010) 745 MR2827817
11 L Guth, Systolic inequalities and minimal hypersurfaces, Geom. Funct. Anal. 19 (2010) 1688 MR2594618
12 L Guth, Volumes of balls in large Riemannian manifolds, Ann. of Math. 173 (2011) 51 MR2753599
13 L Guth, Volumes of balls in Riemannian manifolds and Uryson width, J. Topol. Anal. 9 (2017) 195 MR3622232
14 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
15 M Katz, The filling radius of two-point homogeneous spaces, J. Differential Geom. 18 (1983) 505 MR723814
16 Y Liokumovich, B Lishak, A Nabutovsky, R Rotman, Filling metric spaces, Duke Math. J. 171 (2022) 595 MR4382977
17 A Nabutovsky, Linear bounds for constants in Gromov’s systolic inequality and related results, (2019) arXiv:1909.12225
18 P Papasoglu, Uryson width and volume, Geom. Funct. Anal. 30 (2020) 574 MR4108616
19 R Zeidler, Band width estimates via the Dirac operator, (2019) arXiv:1905.08520
20 R Zeidler, Width, largeness and index theory, Symmetry Integrability Geom. Methods Appl. 16 (2020) MR4181525